# SDR SWAA2021042257946

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727d S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER ATTACH ANGLE AT AFT CARGO BAY BS727D S-27L WL150. / REMOVED & REPLACED ATTACH ANGLE -11 AT DISCREPANCY AREA; PER SRM 51-40-06 & DWG 146A7810 REV A.
